# SDR SWAA2016072554208

- Difficulty date: July 2, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 57,369 hours, 33,653 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT TRACK CORRODED BETWEEN BS 706+17 TO BS 727+17, RBL 45.57.  R & R SEAT TRACK IAW SRM.
